The Hermite Hadamard Inequality on Hypercuboid
Keywords:Convex function, Hermite--Hadamard's inequality, Jensen's inequality
Given any a := (a1; a2,... ; an) and b := (b1; b2;... ; bn) in Rn. The n-fold convex function dened on [a; b], a; b 2 Rn with a < b is a convex function in each variable separately. In this work we prove an inequality of Hermite-Hadamard type for n-fold convex functions. Namely, we establish the inequality
Download data is not yet available.
How to Cite
Alomari, M. W. (2019). The Hermite Hadamard Inequality on Hypercuboid. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8234–8246. https://doi.org/10.24297/jam.v16i0.8053
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.